# SDR DALA2016052504167

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,729 hours, 26,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY AXIT DOOR, DOOR-MOUNTED LOWER AFT FITTING IS GOUGED.  INSPECTION, MEASURED, REWORKED AND FOUND TO BE OUT OF LIMITS.  REMOVED PIVOT FITTING AND INSTALLED NEW.  TORQUED REF SRM. ADJUSTED, TEST C/W.
